# SDR SWIA200921093

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 37,287 hours, 30,836 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX660006
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 15,249 hours, 12,732 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 4690 - NR 1 HYDRAULIC SYSTEM SHOWING 0 PERCENT QUANTITY.  REPLACED NR 1 ENGINE DRIVEN PUMP.
